# SDR 2008FA0000193

- Difficulty date: March 21, 2008
- Submitted: March 22, 2008
- Operation: General aviation
- Make and model: Amrgen AA5A
- Aircraft serial: SERIES
- Aircraft time: 2,850 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 902010XXX
- Condition: Cracked
- Location: Zone 600
- Part time: 2,850 hours
- Component: Aileron Control, Grumav
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 79-22-04 ON AILERON CONTROL SYS INSP AND SB 165A, 100 HOUR REPETITIVE INSP, FOUND LT OB AILERON HINGE SUPPORT BRACKET, 902010-501 CRACKED. CRACKED VISUALLY SEEN WITH OUT DISASSEMBLY USING A STRONG LIGHT AND SYSTEM LOADING.  HOWEVER, WHEN REMOVED FOR REPLACEMENT WITH NEW SUPPORT, THERE WERE 3 ADDITIONAL CRACKS GIVING A TOTAL OF (4) ON THIS COMPONENT, PAINT AND LOCATION OF CRACKS PRACTICALLY IMPOSSIBLE TO DISTINGUISH WITH COMPONENT INSTALLED.
